# SDR DL72S010212

- Difficulty date: February 7, 2001
- Submitted: February 15, 2001
- Operation: Air carrier
- Aircraft: N516DA
- Make and model: Boeing 727232
- Aircraft serial: 21432
- Aircraft time: 65,488 hours, 49,890 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: S106
- Condition: Discharged
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT OVER COCKPIT DOOR INOP.  REPLACED EMERGENCY EXIT LIGHT BATTERIES, OPS CKS OK.
